# SDR 06FDEA2571

- Difficulty date: July 17, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: NRC6753503
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP INBOARD MID HINGE SUPPORT FITTING FOUND CRACKED.  LEFT HAND WING OUTBOARD FLAP ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-30.  OUTBOARD FLAP VANE ADJUSTMENT AND TEST CARRIED AS PER AMM 27-50-32-5.  OUTBOARD FLAP ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-30-5.
